# SDR SWAA2018082324547

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 67,468 hours, 39,785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 520C
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB OUT AT APPROXIMATELY 21,000 CABIN WARNING HORN CAME ON-CABIN APPROXIMATELY 10-11000FT.  DESCENDED AND RETURNED TO PHX.  R&R NR 2 PRESSURE REGULATORY SHUTOFF VALVE PER MM.
